Universidad Complutense de Madrid
E-Prints Complutense

The infinity-Poincare Inequality in Metric Measure Spaces

Impacto

Downloads

Downloads per month over past year



Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel and Shanmugalingam, Nageswari (2012) The infinity-Poincare Inequality in Metric Measure Spaces. Michigan Mathematical Journal, 61 (1). pp. 63-85. ISSN 0026-2285





Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16209
Deposited On:10 Sep 2012 11:37
Last Modified:14 May 2013 14:36

Origin of downloads

Repository Staff Only: item control page